Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Proof of the Wilf-Zeilberger conjecture for mixed hypergeometric terms 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 93, 页码: 133-147
Authors:  Chen, Shaoshi;  Koutschan, Christoph
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Wilf-Zeilberger conjecture  Hypergeometric term  Properness  Holonomic function  D-finite function  Ore-Sato theorem  
The Ore-Sato Theorem and Shift Exponents in the q-Difference Case 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 271-286
Authors:  Du Hao;  Li Ziming
Favorite  |  View/Download:3/0  |  Submit date:2019/04/02
Coboundary  cocycle  q-factorial term  q-hypergeometric term